| Model Number |
15 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/05/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A stryker service representative performed an initial evaluation of the customer¿s device and was able to verify and duplicate the reported issue.The reported issue was isolated to the system pcb assembly.It was concluded that the device can not be repaired.The customer was informed of the device's state and provided information on obtaining a replacement device.
Event or Problem Description
The customer contacted stryker to report that their device intermittently power cycles.In this state the device may not be able to deliver defibrillation therapy, if needed.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
The device was returned to the customer unrepaired per their request.
Event or Problem Description